New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2008
Total Posts : 226
   Posted 5/4/2009 11:49 AM (GMT -6)   
Hi all,
just wondering if anyone else on Humira has had a problem with an eczema outbreak.    I've had a litle eczema before but never like this and it seems no matter what I put on it it doesn't take the itch or stink away.   Hoping it's not a reaction of some kind.   I've been on the Humira since last August w/o any problem.
I have an apt. with my primary doctor in a week but don't know if I should call before then to have someone look at this.  I hate always over reacting to things but I guess we have to when we're on these drugs.   Any input would appreciated.
psoriatic arthritis, peripheal artery disease

Regular Member

Date Joined Feb 2009
Total Posts : 34
   Posted 5/4/2009 6:41 PM (GMT -6)   
I haven't had any problems with Humira. Are you sure it's not psoriasis? One thing I've learned in the past years is that psoriasis can take a number of different forms and strike in new places. For me, Humira is pretty good with psoriasis but not 100%.
Healing well with psoriasis, PsA, and hypogonadism, and happy to share my experiences.

Veteran Member

Date Joined Sep 2008
Total Posts : 1670
   Posted 5/4/2009 8:25 PM (GMT -6)   
Hi Alicat, sorry to hear about the eczema. When my son has an out break we put him on a low sugar , low acid diet. No orange juice, but pineapple juice and berries are natural anti inflammatories so we up the amount of them. I treat his eczema with a licorice cream from a naturopath and amazingly he is doing really well on it. Also salt water really helps, the sea is best otherwise we throw salt in the bath for him. If normal cortisone creams arn't working as they wern't for my son it may be worth a go. They also said to use vitamin E as a moisturiser, you can get it in a health food store as a cream. Goodluck, the weather seems to be big on when my son gets eczema, end of winter is the worst time for him.

Forum Moderator

Date Joined Nov 2003
Total Posts : 7056
   Posted 5/6/2009 2:37 PM (GMT -6)   

Humira is in a class of drugs called anti-TNFs. You might want to read the following article and see if your skin issues sound like anything described. You also might want to take the article to your doctor in case he isn't aware of skin issues related to anti-TBF meds.

Serious skin reactions have been reported with tumor necrosis factor (TNF)–alpha antagonists, according to a March 18 US Food and Drug Administration (FDA) Drug Safety Newsletter.

Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.

Regular Member

Date Joined Aug 2008
Total Posts : 226
   Posted 5/6/2009 3:08 PM (GMT -6)   
Dear Ides,
thanks for the info.   I have an apt. with my primary doctor on Monday and will bring the info that I found on the website you gave me.
I keep telling myself that it's just a little eczema but it's not getting any better and I feel like I'm going to itch to death.    I've been on the Humira for 9 months.  Do you think it could still be a reaction after all this time?    Anyway - I'm keeping an eye on it and will definately try to get some answers from my doctor on Monday.
thanks everyone for your input.   I'll let  you know how it turns out.
I'm hoping it isn't from the Humira as it's helped my joints so much.
psoriatic arthritis, peripheal artery disease

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 5:52 AM (GMT -6)
There are a total of 2,712,745 posts in 299,125 threads.
View Active Threads

Who's Online
This forum has 153711 registered members. Please welcome our newest member, yellomello.
219 Guest(s), 5 Registered Member(s) are currently online.  Details
Easy Ace, reminder, Mad Martha, gumby44, Saraj

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer